# SDR UIEA2023030200197

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,776 hours, 13,690 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, SPOILER #9, TRAILING EDGE LOWER SURFACEÂ (OUTBOARD CORNER), CLOSE TO WSTA 616.2.( IT WAS REPAIRED PER SRM 57-70-01-2R-1 AND SRM 51-70-04-0G-0. )
